# SDR ASAA0110644

- Difficulty date: November 26, 2001
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: D20011
- Condition: Malfunctioned
- Location: Aft F/A Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - SOME EMERGENCY EXIT LIGHTING WILL NOT EXTINGUISH WITH FLIGHT DECK SWITCH IN ARMED POSITION.  REMOVED AND REPLACED AFT FLIGHT ATTENDANTS CONTROLS SWITCH THEN LIGHTS OPERATED NORMAL.  (M)
